RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 1(139), Pages 221–222 (Mi umn5599)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Differentiable measures in linear spaces

S. V. Fomin


Full text: PDF file (283 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 01.10.1967

Citation: S. V. Fomin, “Differentiable measures in linear spaces”, Uspekhi Mat. Nauk, 23:1(139) (1968), 221–222

Citation in format AMSBIB
\Bibitem{Fom68}
\by S.~V.~Fomin
\paper Differentiable measures in linear spaces
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 1(139)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn5599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228641}
\zmath{https://zbmath.org/?q=an:0177.18603}


Linking options:
  • http://mi.mathnet.ru/eng/umn5599
  • http://mi.mathnet.ru/eng/umn/v23/i1/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Fomin, “Obobschennye funktsii beskonechnogo chisla peremennykh i ikh preobrazovaniya Fure”, UMN, 23:2(140) (1968), 215–216  mathnet
    2. V. I. Averbukh, O. G. Smolyanov, “The various definitions of the derivative in linear topological spaces”, Russian Math. Surveys, 23:4 (1968), 67–113  mathnet  crossref  mathscinet  zmath
    3. O. G. Smolyanov, S. V. Fomin, “Measures on linear topological spaces”, Russian Math. Surveys, 31:4 (1976), 1–53  mathnet  crossref  mathscinet  zmath
    4. P. S. Aleksandrov, I. M. Gel'fand, A. N. Kolmogorov, E. V. Maikov, V. P. Maslov, O. A. Oleinik, Ya. G. Sinai, O. G. Smolyanov, V. M. Tikhomirov, “In memory of Sergei Vasil'evich Fomin”, Russian Math. Surveys, 31:4 (1976), 105–220  mathnet  crossref  mathscinet  zmath
    5. E. I. Efimova, A. V. Uglanov, “Green's formula on a Hilbert space”, Math. USSR-Sb., 47:1 (1984), 215–222  mathnet  crossref  mathscinet  zmath
    6. V. I. Bogachev, “Three problems of aronszajn in measure theory”, Funct. Anal. Appl., 18:3 (1984), 242–244  mathnet  crossref  mathscinet  zmath  isi
    7. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    9. Shaposhnikov A.V., “Differentiability of measures in the sense of Skorokhod and related properties”, Dokl. Math., 80:3 (2009), 818–822  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:305
    Full text:138
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019